MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC UNID¿ PATIENT SPECIFIC IMPLANTS; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDTRONIC SOFAMOR DANEK USA, INC UNID¿ PATIENT SPECIFIC IMPLANTS; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number B33225599-02
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding an event happened during intra-op of the reported unid rod.Pre-op diagnosis of patient psf 2 levels above existing construct.It was reported that, left rod went in fine, right rod broke after surgeon used in situ benders.There was no fragment of broken rod left inside patient body.The levels planned for implantation were t2-pelvis.The surgeon bent the rod in situ which is actually against ifu labeling so they did not use the rods according to ifu labeling.There was no manufacturing issue associated with reported unid rod.There were no patient symptoms reported, no additional treatment or complications reported.No further complications reported.
 
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
UNID¿ PATIENT SPECIFIC IMPLANTS
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21500909
Report Number1030489-2025-01061
Device Sequence Number17255518
Product Code NKB
UDI-Device Identifier03613720289692
UDI-Public03613720289692
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K220724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2023
Device Model NumberB33225599-02
Device Catalogue NumberB33225599-02
Device Lot Number0227168994
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Initial Report FDA Received Date03/02/2025
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale